# SDR 04FDEA02583

- Difficulty date: August 31, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310
- Aircraft serial: 400
- Aircraft time: 28,225 hours, 22,646 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: R5380104820200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT AT FR 40/41 BETWEEN R1 AND R2 SEAT TRACKS, DUMMY TRACK IS CRACKED.  REMOVED AND REPLACED DUMMY TRACK.
